# SDR R61A2019111631264

- Difficulty date: October 30, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND AT AFT CARGO DOOR CUTOUT LOWER MAIN SILL FWD CORNER SEAL REST. REPLACED FWD CORNER SEAL REST IAW AMM 20-10-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
